# SDR 99FDEA00515

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: Leaking
- Location: Oil Quantity
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

99-298 - NR 2 ENG OIL QTY BEFORE START WAS 17 QTS, AFT START AND T/C WAS 13 QTS.  AFTER 1 HR CR 10 QT.  THEN LOSS OF A QT 20 MIN 7 QTS.  SWAPPED OIL QUAN IND PER MEM MOCC.  RAN ENGINE, FOUND NO LEAKS.    ENG IND 17 QTS.
